Viagra and Blindness

Viagra is a Scary Proposition

I am posting this message as a warning. There are so many idiots selling FAKE Viagra online. As if the REAL VIAGRA is not scary enough. Do you think being Blind is a serious side effect?

NEW YORK (Reuters Health) – In a new study, US researchers describe seven patients who developed nonarteritic ischemic optic neuropathy (NAION), an eye problem that can result in permanent vision loss, after taking Viagra (sildenafil) for erection difficulties. Combined with past reports, this study brings the total number of sildenafil-related NAION cases to 14.

“For years, we’ve known that some men who take Viagra will experience temporary color changes in their vision and see things as blue or green,” study co-author Dr. Howard D. Pomeranz, from the University of Minnesota in Minneapolis, said in a statement. “NAION is a much more serious condition because it can lead to permanent vision loss.”

Posted by on Jul 13th, 2008 and filed under Drugs. You can follow any responses to this entry through the RSS 2.0. You can leave a response by filling following comment form or trackback to this entry from your site

You must be logged in to post a comment Login